MathSciNet Relay Station
MathSciNet bibliographic data
MR1068116 (92c:33004) 33C20
Bühring, Wolfgang Generalized hypergeometric functions at unit argument. Proc. Amer. Math. Soc. 114 (1992), no. 1, 145–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement